Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My brother-in-law diagnosed with leukamia. Suggest me the treatment.

Hi , I need information on leukamia. My brother-in-law has been diagnosed with leukamia-type AML. He is 35-36 yrs of age. He is in USA now and is taking treatment in James Cancer Hospital,Ohio state,USA. HE said he is been giving chaemotherapy there. But here in india we are afraid about how the treatment prevents the disease? Is there anything to worry about? Also we heard that, chaemotherapy gives side efffects. In a similar manner, he said some hair loss is there and he s also getting rashes . IS this going to stop after the treatment? Please let us know if there is any better treatment without side effects? Also, please let us know about the James cancer hospital,ohio, about the treatment there and all? This is what the information I have, please let us know compleet better treatment details.... Eventhough we are afraid , we are giving him the positive approach and not to feel bad. He is also taking the treatment bravely, with all his will. Waiting for reply .
Asked On : Wed, 26 May 2010
Answers:  2 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Myself Amalendra Pandey am the patient of blood cancer AML M0. As I had gone through chaemotherapy in India at Tata Memorial Bombay. I too had as you mentioned but need not to worried about.Everybody recoverred from above all side effects after sometime say one year.
I would like to mention you that Doctors adwised me to go through BMT as my type M0 is rare and risky,chances of relapse is 80%. I had been gone for unrelated BMT as I had not gotten matching in between siblings. Doctors had started search of Bone marrow but could not found tet today. I have taken Herbal Medicine given by Vaidyaraj in local forest area , at the same time I have joined Yoga class. I have continued my suppliments from Amways(Natural B, Bio C & Parselenium E). It is 8 months passed my blood couts are normal and I have joined my duty since last 4 months. I never bother about my survival at the age of 47years even after Ihave huge liability of my 8 years old daughter and wife.
I mean to say you that you need not to worry as your brother in law is at safe place. It does not matter where do you Hospitalised but of course it matters how do tackle the cancer. You give him message to fight bravelly every thing will be as good as earlier. Have you heard about Indian filmi song "Darti hai duniya darane wala chahiye" is like "Darta hai cancer darane wala chahiye".
you can talk to me at my cell no. 09407982914. any time. I would be glad to share the thoughts from persons suffering from Lukemia.
Answered: Wed, 1 Jun 2011
General & Family Physician Dr. Prakash Kumar Gupta's  Response
hello and welcome to healthcare magic forum ,yes chemotherapy has its side effects ,but hair loss
can be due to the disease too,the treatment slows the process of disease,rashes should subside in near future,would suggest to take consultation with oncologist ,take care
Answered: Tue, 1 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor